# SDR SWAA2020032533521

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 71,518 hours, 42,138 cycles
- System (JASC): 3150 · Central Warning
- Part: Arm
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAKEOFF WARNING ORN SOUNDED ON TAKEOFF TRIM 5.3; FLAPS 1; SPEEDBRAKE LEVER DOWN. / FOUND S132 TAKEOFF WARNING SWITCH ROLLER ARM REQUIRING LUBRICATION. PERFORMED TAKEOFF WARNING TEST IAW 31-51-00. OK FOR CONTINUED SERVICE
